Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Having a small weight is determined by the small subspaces

Authors: A. Hajnal and I. Juhász
Journal: Proc. Amer. Math. Soc. 79 (1980), 657-658
MSC: Primary 54A25
MathSciNet review: 572322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for every cardinal $ \kappa > \omega $ and an arbitrary topological space X if we have $ w(Y) < \kappa $ whenever $ Y \subset X$ and $ \vert Y\vert \leqslant \kappa $ then $ w(X) < \kappa $ as well. M. G. Tkačenko proved this for $ {T_3}$ spaces in [2]. We also prove an analogous statement for the $ \pi $-weight if $ \kappa $ is regular.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25

Retrieve articles in all journals with MSC: 54A25

Additional Information

PII: S 0002-9939(1980)0572322-2
Keywords: Weight ($ \pi $-weight) of a topological space
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia